# SDR AALA20110210TUL01

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER AFT FLANGE STATION 420 LEFT BUTTLINE 20 HOLE DAMAGED.  REPAIRED IAW SRM 53-00-51-2R AND EA B757-53-015076.
